# SDR 189201

- Difficulty date: August 25, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N43SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A043
- Aircraft time: 38,279 hours, 37,682 cycles
- Engine: Ge CT75A2
- Engine time: 27,126 hours, 27,900 cycles
- Propeller: Rotol R3894123F25
- System (JASC): 7600 · Engine Controls
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON 08/25/03, APPROX. 1143(UTC), FLT 4500,  AIRCRAFT ABORTED TAKEOFF WHEN THE FLIGHT IDLE STOP OPEN LIGHT ILLUMINATED AFTER GEAR RETRACTION.  AIRCRAFT RETURNED TO FIELD.
